MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265
Catalog Number 10321852
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed on a laboratory analyzer to confirm correct results.Siemens has requested the summary files from both rl 1265s and asked if the glucose sensor (from s/n (b)(4)) is available for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant glucose values on two rl 1265 instruments.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens internal review of the discordant glucose result is inconclusive.During the time of the discordant specimen analyses, the j-body ready glucose sensor on rl1265-18540 was experiencing noisy electrical responses on the inactive electrode.The customer indicated that both glucose sensors were discarded so the sensors could not be reviewed for physical integrity and performance.Onboard sensor use-life/age and proper sensor maintenance can influence the performance of the sensor.Root cause for the discordant glucose sample is not known.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL 1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7453876
Report Number3002637618-2018-00051
Device Sequence Number1513089
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10321852
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA